×

zbMATH — the first resource for mathematics

Linear Diophantine equations and local cohomology. (English) Zbl 0516.10009

MSC:
11D04 Linear Diophantine equations
13H10 Special types (Cohen-Macaulay, Gorenstein, Buchsbaum, etc.)
55N99 Homology and cohomology theories in algebraic topology
13F20 Polynomial rings and ideals; rings of integer-valued polynomials
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] [B-G] Baclawski, K., Garsia, A.M.: Combinatorial decompositions of a class of rings. Advances in Math.39, 155-184 (1981) · Zbl 0466.13003 · doi:10.1016/0001-8708(81)90027-X
[2] [B] Björner, A.: Homotopy type of posets and lattice complementation. J. Combinatorial Theory Ser. A30, 90-100 (1981) · Zbl 0442.55011 · doi:10.1016/0097-3165(81)90042-X
[3] [B-M] Brugesser, H., Mani, P.: Shellable decompositions of cells and spheres. Math. Scand.29, 197-205 (1971)
[4] [C-S] Chomsky, N., Schützenberger, M.-P.: The algebraic theory of context-free languages. In: Computer programming and formal systems (Braffort, P., Hirschberg, D., eds.). Amsterdam: North-Holland Publications 1963
[5] [F] Folkman, J.: The homology groups of a lattice. J. Math. Mech.15, 631-636 (1966) · Zbl 0146.01602
[6] [G] Garsia, A.M.: Combinatorial methods in the theory of Cohen-Macaulay rings. Advances in Math.38, 229-266 (1980) · Zbl 0461.06002 · doi:10.1016/0001-8708(80)90006-7
[7] [G-W] Goto, S., Watanabe, K.: On graded rings. II. (Z n-graded rings). Tokyo J. Math.1, 237-261 (1978) · Zbl 0406.13007 · doi:10.3836/tjm/1270216496
[8] [G-Y] Grace, J.H., Young, A.: The Algebra of Invariants. Cambridge: Cambridge University Press 1903; reprinted by New York: Stechert 1941 · JFM 34.0114.01
[9] [H-K] Herzog, J., Kunz, E. (eds.): Der kanonische Modul eines Cohen-Macaulay-Rings. Lecture Notes in Math. vol. 238. Berlin-Heidelberg-New York: Springer 1971
[10] [H] Hochster, M.: Rings of invariants of tori, Cohen-Macaulay rings generated by monomials, and polytopes. Ann. of Math.96, 318-337 (1972) · Zbl 0237.14019 · doi:10.2307/1970791
[11] [H-R] Hochster, M., Roberts, J.L.: Rings of invariants of reductive groups acting on regular rings are Cohen-Macaulay. Advances in Math.13, 115-175 (1974) · Zbl 0289.14010 · doi:10.1016/0001-8708(74)90067-X
[12] [L] Lakser, H.: The homology of a lattice. Discrete Math.1, 187-192 (1971) · Zbl 0227.06002 · doi:10.1016/0012-365X(71)90024-0
[13] [M-S] McMullen, P., Shephard, G.C.: Convex polytopes and the upper bound conjecture. London Math. Soc. Lecture Note Series, vol. 3. Cambridge: Cambridge University Press 1971 · Zbl 0217.46702
[14] [M] Mumford, D.: Hilbert’s fourteenth problem-the finite generation of subrings such as rings of invariants. In: Mathematical developments arising from Hilbert problems (Browder, F., ed.). Proc. Symposia Pure Math., vol. 28, pp. 431-444. Providence, R.I.: American Mathematical Society 1976 · Zbl 0341.14019
[15] [Sp] Spanier, E.H.: Algebraic Topology. New York: McGraw-Hill 1966 · Zbl 0145.43303
[16] [St1] Stanley, R.: Linear homogeneous diophantine equations and magic labelings of graphs. Duke Math. J.40, 607-632 (1973) · Zbl 0269.05109 · doi:10.1215/S0012-7094-73-04054-4
[17] [St2] Stanley, R.: Combinatorial reciprocity theorems. Advances in Math.14, 194-253 (1974) · Zbl 0294.05006 · doi:10.1016/0001-8708(74)90030-9
[18] [St3] Stanley, R.: Hilbert functions of graded algebras. Advances in Math.38, 57-83 (1978) · Zbl 0384.13012 · doi:10.1016/0001-8708(78)90045-2
[19] [St4] Stanley, R.: Invariants of finite groups and their applications to combinatorics, Bull. Amer. Math. Soc. (new series)1, 475-511 (1979) · Zbl 0497.20002 · doi:10.1090/S0273-0979-1979-14597-X
[20] [St5] Stanley, R.: Combinatorics and invariant theory. In: Relations between combinatorics and other parts of mathematics (Ray-Chaudhuri, D.K., ed.). Proc. Symposia in Pure Math., vol. 34, pp. 345-355. Providence, R.I.: American Mathematicals Society 1979
[21] [St6] Stanley, R.: Balanced Cohen-Macaulay complexes. Trans. Amer. Math. Soc.249, 139-157 (1979) · Zbl 0411.05012 · doi:10.1090/S0002-9947-1979-0526314-6
[22] [St7] Stanley, R.: Decompositions of rational convex polytopes. Annals of Discrete Math.6, 333-342 (1980) · Zbl 0812.52012 · doi:10.1016/S0167-5060(08)70717-9
[23] [St8] Stanley, R.: Interactions between commutative algebra and combinatorics. Report. U. Stockholm, 1982-No. 4
[24] [W] Walker, J.: Topology and combinatorics of ordered sets. Thesis, M.I.T., 1981
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.